Poppers & Kaposi Sarcoma
Mar 11, 2013
Mr. Vergel responded to a question on February 18 entitled "Poppers". His response basically stated that while there may be some risk - especially with interaction with other vasodilators such as Viagra, that the risk is relatively minimal and is focused on lowered blood pressure and immune suppression. I was shocked that Mr. Nelson left out the well-documented link between nitrates and Kaposi Sarcoma.
A simple Google scholar search reveals hundreds of scholarly articles proving the link. I think this is an important risk that all of us who are HIV positive and also may use any form of recreational stimulant - especially poppers - needs to know.
Response from Mr. Vergel
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Should I Wait To Be Tested For Hepatitis C?
- What Part Of The Body Is Affected By Gonorrhea?
- What Kind Of Doctor Treats Hpv?
- What Kind Of Antibiotics Should Be Used To Treat Bacterial Vaginosis?
- What Happens When Herpes Virus Enters Your Body?
- Getting Treatment For Genital Warts When Can I Have Sex Again
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.